# SDR 07FDEA02300

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 20,015 hours, 10,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, RT, SEAT TRACK  AT -Y953, BETWEEN FR 55 (BS 3566) AND FR 57.2 (BS 3778) IS CORRODED.  REMOVED AND REPLACED CORRODED SEAT TRACK SECTION, FR 54.2 TO FR 58, IAW A300-600 SRM 53-10-16 FIG 201.  NEW SEAT TRACK SECTION LOCATED AND DRILLED IAW A300-600 SRM 53-10-16 FIG 201.  ALODINED IAW A300-600 SRM 51-21-10, PRIMED AND PAINTED IAW A300-600 SRM 51-23-10.
